# SDR REXA2024031300258

- Difficulty date: November 21, 2023
- Submitted: March 13, 2024
- Operation: Air carrier
- Aircraft: N606LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15173
- Aircraft time: 33,123 hours, 23,633 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670321033
- Condition: Corroded
- Location: Bs 333-364 S25l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 25L BETWEEN F.S.333 TO F.S.364 IS CORRODED. INSTALLED NEW LONGERON P/N SH670-32103-3S LOCATED BETWEEN FS 333 TO FS 364 AND STR 25L/H, IAW CRJ-900 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.
